MathSciNet Relay Station
MathSciNet bibliographic data
MR2601291 (2011a:93140) 93D09 (34K20 93C23)
Zhang, Wei; Cai, Xiu-Shan; Han, Zheng-Zhi Robust stability criteria for systems with interval time-varying delay and nonlinear perturbations. J. Comput. Appl. Math. 234 (2010), no. 1, 174–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement